Global solution branches for a nonlocal Allen–Cahn equation

Kousuke Kuto*, Tatsuki Mori, Tohru Tsujikawa, Shoji Yotsutani

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

5 Citations (Scopus)


We consider the Neumann problem of a 1D stationary Allen–Cahn equation with nonlocal term. Our previous paper [4] obtained a local branch of asymmetric solutions which bifurcates from a point on the branch of odd-symmetric solutions. This paper derives the global behavior of the branch of asymmetric solutions, and moreover, determines the set of all solutions to the nonlocal Allen–Cahn equation. Our proof is based on a level set analysis for an integral map associated with the nonlocal term.

Original languageEnglish
Pages (from-to)5928-5949
Number of pages22
JournalJournal of Differential Equations
Issue number9
Publication statusPublished - 2018 May 5
Externally publishedYes


  • Allen–Cahn equation
  • Bifurcation
  • Level set analysis
  • Monotonicity
  • Nonlocal term

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Global solution branches for a nonlocal Allen–Cahn equation'. Together they form a unique fingerprint.

Cite this